# SDR C1HA200393015

- Difficulty date: September 29, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY EXIT OVER HEAD SIGN INOPERATIVE.   REMOVED AND REPLACED EMERGENCY POWER SUPPLY AND BATTERY PACK , OPS CHECK NORMAL
